# SDR WVER0612201609

- Difficulty date: June 12, 2016
- Submitted: June 12, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 31,388 hours, 24,937 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Vertical Stab
- Part time: 31,388 hours, 24,937 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE TO VERTICAL FWD DRAG ANGLE AT VS67.5 PERCENT REAR SPAR DATUM CRACKED IN AFT RADIUS.
